# SDR 96ZZZX4417

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21VR
- Make and model: Beech A36
- Aircraft serial: E2468
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16432505
- Condition: Failed
- Location: Rt Brake
- Part time: 1,755 hours
- Component: Parkerhanfin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC TORN OFF WHEEL LEAVING METAL UNDER BOLTS INTACT ON WHEEL.  THIS IS THE SECOND DISC TO FAIL ON THIS AIRCRAFT.  ON 12-26-95, THE LEFT BRAKE DISC FAILED UNDER SIMILAR CONDITIONS (1,617 TIS).  SUBMITTER STATED COULD BE CAUSED BY IMPROPER ALLOY CASTINGS OR BY CRACKS AROUND BOLT HOLE.
